RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1956, Volume 20, Issue 1  


Continuous analogue of Schur's lemma and its application to Plancherel's formula for the complex classical groups
M. A. Naimark
3
On stability of motion for random disturbances
I. I. Vorovich
17
Singular integral equations of convolution type
F. D. Gakhov, Yu. I. Cherskii
33
Singular modular functions
I. I. Pyatetskii-Shapiro
53
Second obstructions for cross-sections
V. G. Boltyanskii
99
Estimates for determinants of matrices with dominant main diagonal
D. M. Kotelyanskii
137
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019